# SDR IPXA2015061990323

- Difficulty date: June 3, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING AFT SPAR UPPER CAP AFT FLANGE CORRODED XORS 677-786.  REPAIRED CORROSION IAW EA 011-5710-01-A5852, REV IR AND EO MD11-5710-57830-A.
